# SDR SWAA2024060482233

- Difficulty date: May 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 56,097 hours, 28,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY 2024-293901<[01] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOCATED ON PNEUMATIC DUCT BTW BS540 TO BS559 RH SIDE AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
